Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 96

1.

Benign symmetric lipomatosis associated with protease inhibitors.

Hengel RL, Watts NB, Lennox JL.

Lancet. 1997 Nov 29;350(9091):1596. No abstract available.

PMID:
9393341
2.

Epidural lipomatosis secondary to indinavir in an HIV-positive patient.

Cersósimo MG, Lasala B, Folgar S, Micheli F.

Clin Neuropharmacol. 2002 Jan-Feb;25(1):51-4.

PMID:
11852297
3.

["Buffalo hump" related to indinavir treatment].

Dornier C, Posth M, Granel F, Barbaud A, Schmutz JL.

Ann Dermatol Venereol. 1999 Oct;126(10):720-2. French.

PMID:
10604014
4.

Parotid lipomatosis in HIV positive patients: a new clinical disorder associated with protease inhibitors.

Olivé A, Salavert A, Manríquez M, Clotet B, Moragas A.

Ann Rheum Dis. 1998 Dec;57(12):749. No abstract available.

5.

[Large, atypical accumumlation of adipose tissue in a patient with human immunodeficiency virus infection].

García de la Llana F, Morales F.

Enferm Infecc Microbiol Clin. 1998 Nov;16(9):431-2. Spanish. No abstract available.

PMID:
9887631
6.

[Nephrolithiasis in a HIV infected patient treated with indinavir].

Brzósko S, Hryszko T, Panasiuk B, Prokopowicz D, Myśliwiec M.

Przegl Lek. 2001;58(6):528-9. Polish.

PMID:
11816748
7.

Multiple circumscribed subcutaneous lipomas associated with use of human immunodeficiency virus protease inhibitors?

Bornhövd E, Sakrauski AK, Brühl H, Walli R, Plewig G, Röcken M.

Br J Dermatol. 2000 Nov;143(5):1113-4. No abstract available.

PMID:
11069542
8.

Cutaneous side effects induced by indinavir.

Calista D, Boschini A.

Eur J Dermatol. 2000 Jun;10(4):292-6.

PMID:
10846257
9.

Management of indinavir associated nephrolithiasis.

Rich JD, Ramratnam B, Chiang M, Tashima KT.

J Urol. 1997 Dec;158(6):2228. No abstract available.

PMID:
9366351
10.

[Hemolytic anemia associated with indinavir administration].

Mateos F, Tarraga I, Blanch JJ, Martínez E, Solera J.

Enferm Infecc Microbiol Clin. 1999 Nov;17(9):479-80. Spanish. No abstract available.

PMID:
10614088
11.

Alopecia associated with indinavir therapy.

Bouscarat F, Prevot MH, Matheron S.

N Engl J Med. 1999 Aug 19;341(8):618. No abstract available.

12.

Renal toxicity of protease inhibitors.

Olyaei AJ, deMattos AM, Bennett WM.

Curr Opin Nephrol Hypertens. 2000 Sep;9(5):473-6. Review.

PMID:
10990364
13.

Acute respiratory failure associated with the human immunodeficiency virus (HIV) protease inhibitor indinavir in an HIV-infected patient.

Dieleman JP, in 't Veld B, Borleffs JC, Schreij G.

Clin Infect Dis. 1998 Apr;26(4):1012-3. No abstract available.

PMID:
9564505
14.

[Indinavir-induced anuria].

Lacambra Calvet C, Eroles Vega G, Plaza Canteli S, Solís Villa J.

Rev Clin Esp. 1999 Mar;199(3):189. Spanish. No abstract available.

PMID:
10230309
15.

Reversible acute haemolysis associated with indinavir.

Watson A.

AIDS. 2000 Mar 10;14(4):465-6. No abstract available.

PMID:
10770553
16.

Cheilitis in association with indinavir.

Fox PA, Hawkins PA, Staughton RC.

Sex Transm Infect. 2000 Aug;76(4):323-4. No abstract available.

17.

Rheumatological complications associated with the use of indinavir and other protease inhibitors.

Florence E, Schrooten W, Verdonck K, Dreezen C, Colebunders R.

Ann Rheum Dis. 2002 Jan;61(1):82-4. Review.

18.

Uveitis following administration of the protease inhibitor indinavir to a patient with AIDS.

Gariano RF, Cooney EL.

Clin Infect Dis. 1997 Mar;24(3):529. No abstract available.

PMID:
9114223
19.

Side effects. Indinavir and insulin.

[No authors listed]

TreatmentUpdate. 2000 Aug;12(5):5. No abstract available.

PMID:
12132466
20.

Photophobia in a patient with high indinavir plasma concentrations.

Huitema AD, Kuiper RA, Meenhorst PL, Mulder JW, Beijnen JH.

Ther Drug Monit. 2003 Dec;25(6):735-7.

PMID:
14639061

Supplemental Content

Support Center